Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 3, Pages 567-572
http://dx.doi.org/10.1155/S0161171297000768

Graphs and common fixed point theorems for sequences of maps

Institute of Mathematics, Technical University, Żwirki 36, Łódź 90-924, Poland

Received 26 April 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jacek R. Jachymski, “Graphs and common fixed point theorems for sequences of maps,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 567-572, 1997. https://doi.org/10.1155/S0161171297000768.